Sh:663

Bib entry
@article{Sh:663,
 author = {Shelah, Saharon and Spinas, Otmar},
 title = {{On tightness and depth in superatomic Boolean algebras}},
 journal = {Proc. Amer. Math. Soc.},
 fjournal = {Proceedings of the American Mathematical Society},
 volume = {127},
 number = {12},
 year = {1999},
 pages = {3475--3480},
 issn = {0002-9939},
 doi = {10.1090/S0002-9939-99-04944-8},
 mrclass = {03E55 (03G05 06A07)},
 mrnumber = {1610793},
 mrreviewer = {Judith Roitman},
 doi = {10.1090/S0002-9939-99-04944-8},
 note = {\href{https://arxiv.org/abs/math/9802135}{arXiv: math/9802135}},
 arxiv_number = {math/9802135}
}